# SDR DALA2017031602169

- Difficulty date: February 28, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 56,072 hours, 22,248 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Rail
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND  FWD CARGO COMPARTMENT AT RT RAIL STATION 500I RBL 15 HAS AREAS OF CORROSION. MAINTENANCE REPLACED NEW RAIL STATION 410-500I RBL 15 IAW DWG 143A7501 IAW SRM 51-40-02.
